# SDR DALA2024010200027

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 72,866 hours, 27,830 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3750 -TIRE/DE- DECLARED EMERGENCY DUE TO #2 MLG TIRE CAP LOSS DURING TAKE-OFF. FLIGHT CONTINUED TO SEA. CORRECTIVE ACTION: MAINTENANCE REPLACED NUMBER 2 TIRE ASSY PER B737 AMM 32-45-11.
